# SDR CALA2014051391008

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 74,120 hours, 13,675 cycles
- Engine: Pwa PW4077
- Engine time: 63,202 hours, 10,978 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

OIL PRESS INDICATION, ENG RED CREW COMMENTS.  LOW OIL PRESS AFTER LOW OIL QTY PRECEDED BY HIGH ENG VIBRATION.  REPORTED OIL LINE CRACKED AT TOP OF SERVO FUEL HEATER, IPC 79-21-51-03 ITEM 030, DUE TO HIGH N2 VIBES & METAL PARTICLES IN TAIL PIPE, IAW PTT SEQ 1206001.  REPLACE RT ENG IAW AMM71-00-02 401.  LABEL REMOVAL REASON AS HI N2 VIBES-TURBINE DAMAGE.  08MAY14.  REPLACED ENG IAW PTT 1206 002.
